# SDR HALA0700314

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 62,998 hours, 29,778 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R AFT BOOST PUMP LOW PRESS LGT FAILED TO ILLUM AND EICAS MSG FAILED TO DISPLAY WITH SW OFF.  CLEANED CONTACTS AT PRESS SWITCH CONNECTOR.  PRESS LIGHT AND EICAS MSG FUNCT NORMAL.  OPS CK R AFT BOOST PUMP PER AMM 28-27-00, OPS NORMAL.
